RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1993, Volume 5, Issue 3, Pages 212–237 (Mi aa393)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Branched covers of Riemann surfaces with a given projection of the boundary

S. R. Nasyrov

Kazan State University

Full text: PDF file (2743 kB)

English version:
St. Petersburg Mathematical Journal, 1994, 5:3, 607–631

Bibliographic databases:

Received: 12.10.1992

Citation: S. R. Nasyrov, “Branched covers of Riemann surfaces with a given projection of the boundary”, Algebra i Analiz, 5:3 (1993), 212–237; St. Petersburg Math. J., 5:3 (1994), 607–631

Citation in format AMSBIB
\Bibitem{Nas93}
\by S.~R.~Nasyrov
\paper Branched covers of Riemann surfaces with a~given projection of the boundary
\jour Algebra i Analiz
\yr 1993
\vol 5
\issue 3
\pages 212--237
\mathnet{http://mi.mathnet.ru/aa393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1239904}
\zmath{https://zbmath.org/?q=an:0822.30030|0798.30028}
\transl
\jour St. Petersburg Math. J.
\yr 1994
\vol 5
\issue 3
\pages 607--631


Linking options:
  • http://mi.mathnet.ru/eng/aa393
  • http://mi.mathnet.ru/eng/aa/v5/i3/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Bilchenko, I. R. Kayumov, S. R. Nasyrov, M. F. Sadykov, “Ramified coverings of nonorientable surfaces by orientable surfaces with prescribed boundary projection”, Math. Notes, 63:2 (1998), 253–255  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. R. Nasyrov, “Riemann surfaces bounded by curves with given projections of branch points”, Russian Math. (Iz. VUZ), 48:8 (2004), 45–58  mathnet  mathscinet  zmath
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:197
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020